MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG PROTEGO SD 65/18; ICD LEAD

BIOTRONIK SE & CO. KG PROTEGO SD 65/18; ICD LEAD
Model Number 399410
Medical Device Problem Codes Ambient Noise Problem (2877); Device Sensing Problem (2917); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
Noise can be seen causing inappropriate nst detections.The pacing impedance has been trending <200 ohms intermittently over the last year.The short rv interval count has also been trending >249 over the last year.The physician and patient have opted for non-surgical intervention and decided to program the device to be less sensitive.Lead remains implanted.No adverse events reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Combination product: yes.The lead was capped on (b)(6) 2025.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
PROTEGO SD 65/18
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22290748
Report Number1028232-2025-02952
Device Sequence Number12994102
Product Code NVY
UDI-Device Identifier04035479136116
UDI-Public(01)04035479136116(17)170630
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/30/2017
Device Model Number399410
Device Catalogue Number399410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer06/24/2025
10/07/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date06/24/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient SexMale